# SDR AALA20110429AFW02

- Difficulty date: April 21, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 94,058 hours, 15,282 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON FUSELAGE STRINGER 39 RIGHT AT APPROXIMATE STATION 1298.  INSTALLED NEW STRINGER SPLICE PER EA B767-53-016537.
